See Alike in...

Alike App

Browser

GatorVic

738d

Hi! I’m Victor. I have bipolar disorder. I had a heart attack November 2021. I’ve been severely depressed since. The Dr just put me on Vraylar. Can anyone offer anything encouraging?

Top reply
    • Dollymygirl

      737d

      Vraylar is a very good medication if you don’t have side effects from it. Everyone is different so I would suggest keeping a journal with symptoms and any side effects you experience so you can talk to your doctor about them when you go. I had good mood experiences with vraylar but I couldn’t tolerate the side effects I experienced from it so I got put on Pristiq instead. Once you find the medication that works best for you things really do get better, it’s just the process of getting there can be frustrating sometimes. Keep your head up and practice coping skills in the mean time and just realize small steps are still progress and something to be proud of. Good luck on your journey!

    • Dollymygirl

      737d

      Vraylar is a very good medication if you don’t have side effects from it. Everyone is different so I would suggest keeping a journal with symptoms and any side effects you experience so you can talk to your doctor about them when you go. I had good mood experiences with vraylar but I couldn’t tolerate the side effects I experienced from it so I got put on Pristiq instead. Once you find the medication that works best for you things really do get better, it’s just the process of getting there can be frustrating sometimes. Keep your head up and practice coping skills in the mean time and just realize small steps are still progress and something to be proud of. Good luck on your journey!

    • Flash60

      738d

      Rest often

    • Flash60

      738d

      Just try to de-stress yourself. For me it’s music or reading. I was diagnosed in 2004 but suffered with depression for much longer. Pay attention to your body and test often. Hope you feel better soon

    • M0thly

      738d

      Hey Victor I also have bipolar and take Vrayler! I promise that once you take medication things start to get better. You really get ahold of yourself and it’s the best feeling ever :)!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion